Show simple item record Viader, Pelegrí Bibiloni, Lluís Paradís, Jaume
dc.contributor.other Universitat Pompeu Fabra. Departament d'Economia i Empresa 2017-07-26T10:51:20Z 2017-07-26T10:51:20Z 1998-12-01
dc.identifier.citation Acta arithmetica, 91, 2, (1999), pp. 107-115
dc.description.abstract Alfréd Rényi, in a paper of 1962, A new approach to the theory of Engel's series, proposed a problem related to the growth of the elements of an Engel's series. In this paper, we reformulate and solve Rényi's problem for both, Engel's series and Pierce expansions.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.relation.ispartofseries Economics and Business Working Papers Series; 340
dc.rights L'accés als continguts d'aquest document queda condicionat a l'acceptació de les condicions d'ús establertes per la següent llicència Creative Commons
dc.title On a problem of Alfréd Rényi
dc.type info:eu-repo/semantics/workingPaper 2017-07-23T02:04:09Z
dc.subject.keyword pierce expansions
dc.subject.keyword engel's series
dc.subject.keyword metric theory
dc.subject.keyword Statistics, Econometrics and Quantitative Methods
dc.rights.accessRights info:eu-repo/semantics/openAccess

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account


Compliant to Partaking